Ask for a Quote:


    PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      Request Catalogs:


      PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      *AdvaCare Paracetamol + Ibuprofen Capsules are GMP certified.

      **AdvaCare Paracetamol + Ibuprofen Capsules are manufactured in our facilities located in China/India/USA.

      (choose the specifications you require below)
      Dosage:

      325mg + 200mg

      *or according to distributor/market composition
      Packaging:

      10 capsules/blister, 1 blister/box;10 capsules/blister, 10 blisters/box;10 capsules/blister, 25 blisters/box

      *or according to distributor/market requirements
      Therapy:

      Analgesic, Anti-pyretic, Non-steroidal Anti-inflammatory Drug (NSAID)

      Active Ingredients:

      Paracetamol, Indomethacin

        Request Quotation:

        *Once Inquiry List is completed, fill fields below and SEND INQUIRY

        Product Information

        General Information:
        AdvaCare is a GMP manufacturer of Paracetamol Ibuprofen capsules.

        Paracetamol (UK, international) or acetaminophen (for USA and Japan) and ibuprofen are used to relieve a headache, muscle aches, arthritis, backache, toothaches, colds, fevers, inflammations and other minor aches and pains.

        Paracetamol is classified as a mild analgesic. It shows the strong ability of pain management but exhibits weak anti-inflammatory activity.

        Ibuprofen is classified as a nonsteroidal anti-inflammatory drug (NSAID); it works by blocking the production of a substance in the body called prostaglandin which causes pain, swelling, and inflammation.

        This product is produced with GMP standards in different dosages and packaging, in order to satisfy our customer’s specifications.

        Side Effects:
        As with all pharmaceuticals, some unwanted effects can occur from the use of paracetamol and ibuprofen capsules. Always consult a doctor or health care professional for medical advice before use. Common side effects include, but may not be limited to upset stomach, mild heartburn, nausea, vomiting; bloating, gas, diarrhea, constipation; dizziness, headache, nervousness; mild itching or rash; or ringing in your ears. Seek medical attention if the following develop: changes in your vision, shortness of breath, swelling or rapid weight gain, skin rash, signs of stomach bleeding, liver problems, kidney problems, low red blood cells, and severe skin reaction.

        For a comprehensive list of all possible effects, consult your doctor.

        If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

        Additional Information

        Always consult your doctor or pharmacist before taking paracetamol + ibuprofen capsules.

        If your condition does not improve or becomes worse, then call your doctor.

        Driving or operating machinery is okay.

        Do NOT use paracetamol + ibuprofen capsules if:

        • You are allergic to any of the ingredients;
        • Just before or after heart bypass surgery.

        Use of paracetamol + ibuprofen capsules during pregnancy or breastfeeding is not recommended as taking paracetamol + ibuprofen during the last 3 months of the pregnancy may harm the unborn baby. Consult your doctor or health care professional before taking paracetamol + ibuprofen capsules.

        Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise. The usual dose for adults is: depending on condition and severity 200 to 400mg orally every 4 to 6 hours as needed. The usual dose for children is: depending on condition, severity and weight 4 to 10mg/kg orally every 6 to 8 hours as needed.

        There are several drugs that interact with paracetamol+ibuprofen capsules including lithium; methotrexate; a blood thinner (warfarin, Coumadin, jantoven); heart or blood pressure medication, including a diuretic or “water pill”; or steroid medicine (such as prednisone).

        Consult with your doctor about any medications you are taking, before your treatment with paracetamol ibuprofen capsules.

        Interested in more Products?

        For more analgesic medications, you can also check the following related products:

        Request
        Product Price